About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 627813, 12 pages
http://dx.doi.org/10.1155/2012/627813
Research Article

Long-Time Decay to the Global Solution of the 2D Dissipative Quasigeostrophic Equation

Department of Mathematics, College of Science, King Saud University, Riyadh 11451, Saudi Arabia

Received 10 January 2012; Accepted 8 March 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Jamel Benameur and Mongi Blel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Constantin, A. J. Majda, and E. Tabak, “Formation of strong fronts in the 2-D quasigeostrophic thermal active scalar,” Nonlinearity, vol. 7, no. 6, pp. 1495–1533, 1994.
  2. N. Ju, “Dissipative 2D quasi-geostrophic equation: local well-posedness, global regularity and similarity solutions,” Indiana University Mathematics Journal, vol. 56, no. 1, pp. 187–206, 2007. View at Publisher · View at Google Scholar
  3. H. Miura, “Dissipative quasi-geostrophic equation for large initial data in the critical Sobolev space,” Communications in Mathematical Physics, vol. 267, no. 1, pp. 141–157, 2006. View at Publisher · View at Google Scholar
  4. H. Dong and D. Du, “Global well-posedness and a decay estimate for the critical dissipative quasi-geostrophic equation in the whole space,” Discrete and Continuous Dynamical Systems-Series A, vol. 21, no. 4, pp. 1095–1101, 2008.
  5. C. J. Niche and M. E. Schonbek, “Decay of weak solutions to the 2D dissipative quasi-geostrophic equation,” Communications in Mathematical Physics, vol. 276, no. 1, pp. 93–115, 2007. View at Publisher · View at Google Scholar
  6. J.-Y. Chemin, “About Navier-Stokes equations,” Publications of Jaques-Louis Lions Laboratoiry, Paris VI University, R96023, 1996.
  7. J. Wu, “Existence and uniqueness results for the 2-D dissipative quasi-geostrophic equation,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 67, no. 11, pp. 3013–3036, 2007. View at Publisher · View at Google Scholar